# SDR 2000ZZZX721

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N99248
- Make and model: Univar 415C
- Aircraft serial: 1871
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Component: Kollsman, 671CK
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FIRST HOUR OF FLIGHT WITH FRESHLY OVERHAULED INSTRUMENT, THE 100 FOOT HAND STOPPED WORKING.  AFTER REMOVAL OF THE INSTRUMENT, NOTICED SHAFT FOR THE HAND HAD DISENGAGED INTERNALLY.   BY TILTING THE ALTIMETER, THE SHAFT COULD BE RE-ENGAGED WITH THE INTERNAL MECHANISM, BUT WHEN TILTED TO SIMULATE A CLIMB ATTITUDE, IT WOULD ONCE AGAIN DISENGAGE AND BECOME INOPERATIVE.  OVERHAULED 8/99.
